Problems of Information Transmission

, Volume 44, Issue 3, pp 171–184

Entanglement-breaking channels in infinite dimensions

Information Theory

DOI: 10.1134/S0032946008030010

Cite this article as:
Holevo, A.S. Probl Inf Transm (2008) 44: 171. doi:10.1134/S0032946008030010

Abstract

In the first part of the paper we give a representation for entanglement-breaking channels in separable Hilbert space that generalizes the “Kraus decomposition with rank-one operators” and use it to describe complementary channels. We also note that coherent information for antidegradable channel is always nonpositive. In the second part, we give necessary and sufficient condition for entanglement breaking for the general quantum Gaussian channel. Application of this condition to one-mode channels provides several new cases where the additivity conjecture holds in the strongest form.

Copyright information

© Pleiades Publishing, Ltd. 2008

Authors and Affiliations

  1. 1.Steklov Mathematical InstituteRASMoscowRussia